Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 465-477.
@article{AIHPC_1992__9_4_465_0,
     author = {Cellina, Arrigo and Flores, Fabi\'an},
     title = {Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {465--477},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {4},
     year = {1992},
     mrnumber = {1186686},
     zbl = {0757.49008},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_4_465_0/}
}
TY  - JOUR
AU  - Cellina, Arrigo
AU  - Flores, Fabián
TI  - Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1992
SP  - 465
EP  - 477
VL  - 9
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1992__9_4_465_0/
LA  - en
ID  - AIHPC_1992__9_4_465_0
ER  - 
%0 Journal Article
%A Cellina, Arrigo
%A Flores, Fabián
%T Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions
%J Annales de l'I.H.P. Analyse non linéaire
%D 1992
%P 465-477
%V 9
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1992__9_4_465_0/
%G en
%F AIHPC_1992__9_4_465_0
Cellina, Arrigo; Flores, Fabián. Radially symmetric solutions of a class of problems of the calculus of variations without convexity assumptions. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 465-477. http://www.numdam.org/item/AIHPC_1992__9_4_465_0/

[A-T1] G. Aubert and R. Tahraoui, Théorèmes d'existence pour des problèmes du calcul des variations..., J. Diff. Eq., Vol. 33, 1979, pp. 1-15. | MR | Zbl

[A-T2] G. Aubert and R. Tahraoui, Théorèmes d'existence en Optimisation non Convexe, Appl. Anal., Vol. 18, 1984, pp. 75-100. | MR | Zbl

[Ce] L. Cesari, Optimization-Theory and Applications, Springer-Verlag, New York, 1983. | MR | Zbl

[C] D.L. Cohn, Measure Theory, Birkhäuser Boston, 1980. | MR | Zbl

[C-C] A. Cellina and G. Colombo, On a Classical Problem of the Calculus of Variations Without Convexity Assumptions, Ann. Inst. Henri Poincaré, Vol. 7, No.2, 1990, pp. 97-106. | Numdam | MR | Zbl

[DNF] B. Doubrovine, S. Novikov and A. Fomenko, Géométrie Contemporaine Méthodes et Applications, Première Partie, MIR, Moscou, 1982.

[E-T] I. Ekeland and R. Teman, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. | MR | Zbl

[G-T] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR | Zbl

[R] J.P. Raymond, Problèmes de Calcul des Variations et de Contrôle Optimal: Existence et Régularité des Solutions, Thèse d'habilitation.

[T] R. Tahraoui, Sur une classe de fonctionnelles non convexes et applications, SIAM J. Math. Anal., Vol. 31, 1990, pp. 37-52. | MR | Zbl